MathSciNet Relay Station
MathSciNet bibliographic data
MR638081 17B10 (17B25)
McKay, J.; Patera, J.; Sharp, R. T. Second and fourth indices of plethysms. J. Math. Phys. 22 (1981), no. 12, 2770–2774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement